# SDR 2001FA0000391

- Difficulty date: September 3, 2001
- Submitted: October 11, 2001
- Operation: General aviation
- Aircraft: N9024G
- Make and model: Cessna 182N
- Aircraft serial: 18260564
- Engine: Cont O470R
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126167
- Condition: Cracked
- Location: Rear Fuselage
- Part time: 6,880 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLYING WITH AD, (CRACKS AND LOOSE BOLTS IN FIN AND RUDDER) CRACKS WERE FOUND IN THE AREA IN THE AFT BULKHEAD BETWEEN THE RUDDER CABLE CUTOUT AND THE BULKHEAD FLANGE.  1 CRACK EACH SIDE, BULKHEAD WAS REPLACED.
